I am a 55 year old female. I am a diabetic patient since last 10 years. I am taking Insulin, Panlipase, Shelcal, and Pantocid on regular basis. I had fever few days back and taking Calpol. The doctor suggested some tests. The reports are attached.
Welcome to icliniq.com.
We are here to help you. I have reviewed your reports (attachments removed to protect patient identity).
Your widal test for typhoid is also positive. I would like to know, since when are you having the fever? How high is the fever? What is the current status?
Thank you doctor,
I had fever for 1 week. It was around 103 degrees. After consulting doctor, I took Nock 2 and Avil that day. I continued taking Nock 2 twice a day for a week as the fever had gone but the nausea and headache persisted. After a week I again consulted a doctor and had Calpol and Pan 50. I have not been taking any medicines since yesterday. There has been no fever but I feel tired and nauseous even now. Kindly advice me.
Welcome back to icliniq.com.
You should take treatment for typhoid. You should keep taking antibiotics; otherwise you may keep getting the fever. I would recommend you to go for a test called as Typhidot IgM and IgG. Till then you may take Paracetamol for fever.
Query: Hi Doctor, I am having fever since last 6 days with continuous headache. I am taking Paracetamol on regular intervals, but my fever temperature is not decreasing from 100 degree, sometimes it reaches to 103 degree as well. Because of the fever my appetite is also reducing day by day. I got it checke... Read Full »
Query: Hello doctor, Fever and chills in a child of age 3 years 6 months. A mild cough is also noticed. What can I do? Read Full »
Query: Hi doctor, I was suffering from extreme fatigue last month, so I got a Widal test, which was positive. I have had typhoid many times earlier, and two years back I got hepatitis. Last month I got LFT and CBC tests, and I am attaching the reports. LFT was normal, while CBC shows lymphopenia and macro... Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now